# SDR GTIA2017051901930

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049205
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME FOUND GOUGED.   REPAIRED THE RT WINDSHIELD FRAME IAW EO 5311-1740, REV 00, AND SRM 51-73-00, REV 118.
